# SDR DALA2024110610695

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,143 hours, 24,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 CRACK STABILIZER STRAP STA. 377 AND LBL 24 AT E/E COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00225: STABILIZER STRAP STA. 377 AND LBL 24 AT E/ E COMPARTMENT CEILING AREA WAS REPAIRED PER B757-300 SRM 53-00- 51-2R PROCEDURE 12. (0645608)
